# SDR UIEA2022080200801

- Difficulty date: August 2, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 95,449 hours, 20,398 cycles
- System (JASC): 7100 · Powerplant System
- Part: Blade
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG. # 1 FAN  BLADE # 19 WITH  LEADING  EDGE  WITH  DISTORTION .( FOUND  DISTORTION WITHIN LIMITS AT #1 ENG BLADE #19, 225" PER B767-300 AMM 72-31-02-226-012-H00. PERFORMED NDT SPOT FLOURESCENT PENETRANT INSPECTION AREA OF DISTORTION, NO CRACK INDICATION NOTED PER AMM 70-11-06 )
